# SDR CALA2022102702956

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 39,595 hours, 13,403 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A5304
- Condition: Cracked
- Location: Lh Horiz. Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ. STAB VERTICAL STIFFENER #3 AND #4  CRACKED IN TRANSITION RADIUS AT STA 120.30 RIB. LOG PAGE GENERATED FOR ESFR #1030292.  SEE BAM N/RS 000975913 AND 000975867 FOR REPAIR COMPLIANCE, WORK ACCOMPLISHED AND SIGNOFFS PER SRM 55-10-09-2R-4 REPAIR 4 FIG 202 PAGE 6.
